Hi all, I feel so bl----y poorly, apart from usual symptoms I continuously feel sick. I haven’t actually been physically sick but the feeling is there all the time. I am starting to get a bit worried now, I am sure it’s probally not my ms, surely not??? I am meant to be going away for a week on Tuesday to Belgium but if I am still feeling like this I am afraid I won’t be going. Sorry for the moan hope you are all as best as you can be. Karen xxx
Maybe a call to your doc is needed Karen. It's not necessarily ms related and you don't want to miss out on your trip to Belgium.
Hope you feel better soon
I have periods when I feel nauseous the whole time. My GP prescribed domperidone for me and it does the trick very nicely. Maybe try and get some before you go?
My gastro and neuro told me that nausea is caused by mild / moderate spasms (vomiting by strong spasms) in the smooth muscles of the digestive system and that MS can affect these, via the vagus nerve. The spasms can also be painful. I'm on spasmonal forte for mine (it's like baclofen, but for muscles that we can't control) plus domperidone as necessary.
Definitely best to get yours investigated, but some domperidone might get you through your holiday at least?
Hi Karen, oh poor you...........and a holiday planned too..not fair, is it?
Just wondering if it could be to do with acid reflux. I was getting sick and heartburn feelings and was dx`d with acid reflux. I`m on lansoprazole, which really help.
But perhaps Karen (Rizzo) has got the answer......she`s good at helping so many of us!
I really hope you don`t have to miss your holiday.
Sorry you have been feeling so unwell Karen, I can commiserate as I've had loads of migraines lately and lots of feeling sick and lots of being sick.
I hope you feel better, especially for your holiday, perhaps a visit to your GP could help.
I have been worrying that I have something else (other than MS) and have decided to come off of the Morphine patches I am using and the doctor agreed.
Also I used a suppository the other day, as I think being consitpated was making things worse. I do seem to have felt better since I used it. I was very worried that I'd have to back out of a trip with my dad and am so pleased I felt ok.
Hi, thank you for all your answers, Karen I will phone gp first thing tomorrow and suggest trying domperidone . Thanks again. Karen xxxx
So sorry to hear you're feeling so rotten, maybe best to get it checked out. It would be horrible if you miss your trip. Hope you feel better soon and get that doc' of yours to sort it for you.
You take care and send (((((HUGS)))))
Thanks Janet, what would I do without yours and everyone’s support on this site. hope you are getting your med sorted out, just read your post. Will be on the phone to the gp in the morning first thing. Thanks again love Karen xxxx